| Model Number |
MMT-751PNAH |
| Medical Device Problem Codes |
Mechanical Problem (1384); Battery Problem (2885)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had motor error.Customer¿s blood glucose level was unknown.Customer also reported that the battery life had diminished and rewinds slower than it has in the past.Customer declined to speak technical support department.The device will not be returned for analysis.
Additional Manufacturer Narrative
Device passed all functional testing including the displacement, rewind, basic occlusion, occlusion, prime/a33 and excessive no delivery test.No unexpected failed battery alarm anomalies noted.No motor error alarm noted.Motor passed motor test.